I was helping a co-worker to prepare for line changes in the CT ICU where I used to work. We were running through the new IV's and tubings for a relatively unstable pt. My friend was about to hang the Inocor, for those of you who don't know, this is a pretty potent drug, it was a glowing yellow color in the bottle, very much like MVI. It had wicked side effects, and most pt's who were on it for any lenght of time would turn the same color as the solution, from liver dysfunction caused by this drug, which is why it isn't used any more. Anyway, this time I noticed the bottle, prpared by pharmacy, was not just yellow, it looked like betadine! I read the label, it said it was mixed with the diluent .45 NS, but I was sure there was no diluent in the bottle. Called pharmacy, they sent a RPh up, and sure enough, no diluent in the bottle. The pt's pressure probably would have bottomed out if we had hung that as is! That was, and still is, the worst error I ever caught.